Aa
A
A
Close
Avatar_universal
Wellbutrin A Stimulant
I was wondering if there was anyone out there that had any problems with there hands shaking really bad when on welbutrin. Since I've been using it my hands have been shaking really bad! It seems to give me a lot of energy which is good because the other medication that I'm taking seems to make me really tired. It was actually really hard to write this post. I just want to know if this will stop if anyone can let me know that would be great. I go to see my doctor pretty soon but, it never hurts to ask people on this forum.
Cancel
3 Answers
Page 1 of 1
1042487_tn?1275283499
You can expect hands shaking with almost any stimulants. The severity of the shaking will confirm if you should stop the drug. Tremors are usually not a good sign but in the case of the stimulating Wellbutrin I would suggest the symptoms will get better over some time or get worse in case you need a dose adjustment which would be a lower dose that is.. If the tremors are severe then you should stop taking the drug immediately.

M4
Comment
Cancel
1042487_tn?1275283499
Comment
Comment
Submit Comment
Avatar_universal
i dint know wellbutrin was a stimualnt..i went of the ritilan cause i thought it as causing the tingling and back on adderall no tingling for several days till today..i dont get it maybe its teh wellbutrin,,dr stopped my prozac on a taper casue after being on it since march i am still depressed gained weigh and no sex drive///said i should do ok on the ellbutrin since i have been on sicne the 1oth i cant tell if its helping or not..and this tingling again thsi morning sorry for my spelling a bit nervous this morning..  howlon does it take wellbutrin sr to treaat depression
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thanks for the advise. I'm not going to freak out unless it really starts to become a problem. It's good to have more energy during the day and still be able to sleep at night. I'm going to try to taper off paxill so wish me luck!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Wellbutrin A Stimulant
Submit Answer
A
A
Recent Activity
12940884_tn?1454283997
Blank
Belle313, and KTowne commented on Belle313's status
9 hrs ago
406584_tn?1399591666
Blank
10356 commented on Jade59's status
18 hrs ago
6726276_tn?1421130268
Blank
CRSeaside commented on Help
19 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
yvonnealderdice
Glasgow, United Kingdom
Depression Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
yvonnealderdice
Glasgow, United Kingdom